Open Access
Translator Disclaimer
2016 On the HOMFLY polynomial of 4-plat presentations of knots
Bo-hyun Kwon
Rocky Mountain J. Math. 46(1): 243-260 (2016). DOI: 10.1216/RMJ-2016-46-1-243

Abstract

In this paper, a method is given for calculating the HOMFLY polynomials of two bridge knots by using a representation of the braid group $\mathbb {B}_4$ into a group of $3\times 3$ matrices. Also, examples will be given of a 2-bridge knot and a 3-bridge knot that have the same Jones polynomial, but different HOMFLY polynomials.

Citation

Download Citation

Bo-hyun Kwon. "On the HOMFLY polynomial of 4-plat presentations of knots." Rocky Mountain J. Math. 46 (1) 243 - 260, 2016. https://doi.org/10.1216/RMJ-2016-46-1-243

Information

Published: 2016
First available in Project Euclid: 23 May 2016

zbMATH: 1347.57015
MathSciNet: MR3506087
Digital Object Identifier: 10.1216/RMJ-2016-46-1-243

Subjects:
Primary: 57M27

Rights: Copyright © 2016 Rocky Mountain Mathematics Consortium

JOURNAL ARTICLE
18 PAGES


SHARE
Vol.46 • No. 1 • 2016
Back to Top